RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 315–316 (Mi mz3793)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A NonDensity Criterion for $L^\infty(\mathbb R^n)$ in $L^{p(\cdot)}(\mathbb R^n)$

G. A. Kalyabin

Image Processing Systems Institute

Keywords: measurable function, bounded function, Banach space, Luxemburg norm

DOI: https://doi.org/10.4213/mzm3793

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 277–278

Bibliographic databases:

Received: 03.07.2006

Citation: G. A. Kalyabin, “A NonDensity Criterion for $L^\infty(\mathbb R^n)$ in $L^{p(\cdot)}(\mathbb R^n)$”, Mat. Zametki, 82:2 (2007), 315–316; Math. Notes, 82:2 (2007), 277–278

Citation in format AMSBIB
\Bibitem{Kal07}
\by G.~A.~Kalyabin
\paper A NonDensity Criterion for $L^\infty(\mathbb R^n)$ in $L^{p(\cdot)}(\mathbb R^n)$
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 315--316
\mathnet{http://mi.mathnet.ru/mz3793}
\crossref{https://doi.org/10.4213/mzm3793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374909}
\elib{http://elibrary.ru/item.asp?id=12844026}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 277--278
\crossref{https://doi.org/10.1134/S0001434607070334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649104688}


Linking options:
  • http://mi.mathnet.ru/eng/mz3793
  • https://doi.org/10.4213/mzm3793
  • http://mi.mathnet.ru/eng/mz/v82/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Diening L., Harjulehto P., Hasto P., Ruzicka M., “Lebesgue and Sobolev Spaces with Variable Exponents”, Lebesgue and Sobolev Spaces with Variable Exponents, Lect. Notes Math., 2017, Springer-Verlag Berlin, 2011, 1+  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:134
    References:32
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020